izpis_h1_title_alt

On the connectivity of bipartite distance-balanced graphs
Miklavič, Štefko (Author), Šparl, Primož (Author)

URLURL - Presentation file, Visit http://dx.doi.org/10.1016/j.ejc.2011.10.002 This link opens in a new window

Abstract
A connected graph ▫$\varGamma$▫ is said to be distance-balanced whenever for any pair of adjacent vertices ▫$u,v$▫ of ▫$\varGamma$▫ the number of vertices closer to ▫$u$▫ than to ▫$v$▫ is equal to the number of vertices closer to ▫$v$▫ than to ▫$u$▫. In [K. Handa, Bipartite graphs with balanced ▫$(a,b)$▫-partitions, Ars Combin. 51 (1999), 113-119] Handa asked whether every bipartite distance-balanced graph, that is not a cycle, is 3-connected. In this paper the Handa question is answered in the negative. Moreover, we show that a minimal bipartite distance-balanced graph, that is not a cycle and is not 3-connected, has 18 vertices and is unique. In addition, we give a complete classification of non-3-connected bipartite distance-balanced graphs for which the minimal distance between two vertices in a 2-cut is three. All such graphs are regular and for each ▫$k \geq 3$▫ there exists an infinite family of such graphs which are ▫$k$▫-regular.Furthermore, we determine a number of structural properties that a bipartite distance-balanced graph, which is not 3-connected, must have. As an application, we give a positive answer to the Handa question for the subfamily of bipartite strongly distance-balanced graphs.

Language:English
Keywords:graph theory, connected graphs, connectivity, distance-balanced graphs, bipartite graphs
Work type:Not categorized (r6)
Tipology:1.01 - Original Scientific Article
Organization:PEF - Faculty of Education
Year:2012
Number of pages:Str. 237-247
Numbering:Vol. 33, no. 2
UDC:519.17
ISSN on article:0195-6698
COBISS.SI-ID:1024369748 This link opens in a new window
Views:705
Downloads:250
Metadata:XML RDF-CHPDL DC-XML DC-RDF
 
Average score:(0 votes)
Your score:Voting is allowed only to logged in users.
:
Share:AddThis
AddThis uses cookies that require your consent. Edit consent...

Record is a part of a journal

Title:European journal of combinatorics
Shortened title:Eur. j. comb.
Publisher:Academic Press
ISSN:0195-6698
COBISS.SI-ID:25427968 This link opens in a new window

Secondary language

Language:Slovenian
Title:O povezanosti dvodelnih razdaljno uravnoteženih grafov
Keywords:teorija grafov, povezani grafi, povzanost, razdaljno uravnoteženi grafi, dvodelni grafi

Similar documents

Similar works from RUL:
Similar works from other Slovenian collections:

Comments

Leave comment

You have to log in to leave a comment.

Comments (0)
0 - 0 / 0
 
There are no comments!

Back